PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 3 | 1060-1066
Tytuł artykułu

Description of quotient algebras in function algebras containing continuous unbounded functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X be a completely regular Hausdorff space, $$\mathfrak{S}$$ a cover of X, and $$C_b (X,\mathbb{K};\mathfrak{S})$$ the algebra of all $$\mathbb{K}$$ -valued continuous functions on X which are bounded on every $$S \in \mathfrak{S}$$ . A description of quotient algebras of $$C_b (X,\mathbb{K};\mathfrak{S})$$ is given with respect to the topologies of uniform and strict convergence on the elements of $$\mathfrak{S}$$ .
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
3
Strony
1060-1066
Opis fizyczny
Daty
wydano
2012-06-01
online
2012-03-24
Twórcy
autor
autor
Bibliografia
  • [1] Abel M., Extensions of topological spaces depending on covering, Eesti NSV Tead. Akad. Toimetised Füüs.-Mat., 1981, 30(4), 326–332 (in Russian)
  • [2] Abel M., The extensions of topological spaces depending on cover and its applications, In: General Topology and its Relations to Modern Analysis and Algebra, 5, The Fifth Prague Topological Symposium, Prague, August 24–28, 1981, Sigma Ser. Pure Math., 3, Heldermann, Berlin, 1983, 6–8
  • [3] Abel M., Arhippainen J., Kauppi J., Stone-Weierstrass type theorems for algebras containing continuous unbounded functions, Sci. Math. Jpn., 2010, 71(1), 1–10
  • [4] Abel M., Arhippainen J., Kauppi J., Description of closed ideals in function algebras containing continuous unbounded functions, Mediterr. J. Math., 2010, 7(3), 271–282 http://dx.doi.org/10.1007/s00009-010-0035-2
  • [5] Arhippainen J., On locally A-convex function algebras, In: General Topological Algebras, Tartu, October 4–7, 1999, Math. Stud. (Tartu), Est. Math. Soc. Tartu, 1, Estonian Mathematical Society, Tartu, 2001, 37–41
  • [6] Arhippainen J., Kauppi J., Generalization of the topological algebra (C b(X); β), Studia Math., 2009, 191(3), 247–262 http://dx.doi.org/10.4064/sm191-3-6
  • [7] Gillman L., Jerison M., Rings of continuous functions, The University Series in Higher Mathematics, Van Nostrand, Princeton-Toronto-London-New York, 1960
  • [8] Willard S., General Topology, Addison-Wesley, Reading-London-Don Mills, 1970
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0043-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.